# SDR GTIA2023120137665

- Difficulty date: November 30, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N710NK
- Make and model: Airbus A321-271N
- Aircraft serial: 11458
- Aircraft time: 847 hours, 301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE VOL KNOB IS MISSING -R/R FWD GALLEY MEGAPHONE IAW AMM 25-65-00. OPS TEST OK A/C IS OK FOR SERVICE
